ÂÅÐÑÈß ÄËß ÑËÀÁÎÂÈÄßÙÈÕ
Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2017 year

On the dimension of the subspace of Liouvillian solutions of a Fuchsian system, Math. Notes, 2017, V. 102(2), P. 149-155.

Go to publication Download (529.8 KB)

Authors: Gontsov R.
 

 

© Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2024
About  |  Contacts  |  Ïðîòèâîäåéñòâèå êîððóïöèè